# SDR UPS97224098

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1060091101102
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, COCKPIT AND ENTRY DOOR EMERGENCY EXIT LIGHTS HAVE DEAD BATTERIES.  REPLACED COCKPIT AND ENTRY DOOR EMERGENCY EXIT LIGHTS IAW 33-50-01, OPS CHECKED GOOD.
